MathSciNet Relay Station
MathSciNet bibliographic data
MR1401523 (97g:13041) 13H05 (13H10)
Katz, Daniel; Kodiyalam, Vijay Symmetric powers of complete modules over a two-dimensional regular local ring. Trans. Amer. Math. Soc. 349 (1997), no. 2, 747–762.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement